# SDR DL733030435

- Difficulty date: April 6, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 50,021 hours, 34,440 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Part number: 65528547
- Condition: Broken
- Location: Rear Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CATERING ATTEMPTED TO OPEN THE LEFT REAR SERVICE DOOR . IT WOULD NOT OPEN. REPLACED BROKEN ARM ASSEMBLY
